Homothetic Jitterbug-like linkages


Kiper G., SÖYLEMEZ E.

MECHANISM AND MACHINE THEORY, vol.51, pp.145-158, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 51
  • Publication Date: 2012
  • Doi Number: 10.1016/j.mechmachtheory.2011.11.014
  • Title of Journal : MECHANISM AND MACHINE THEORY
  • Page Numbers: pp.145-158

Abstract

Conformal polyhedral linkages have drawn attention of scientists and engineers since the invention of Buckminster Fuller: a highly overconstrained spatial linkage, the Jitterbug. Many studies aimed to generalize Jitterbug-like linkages have been published, however a complete classification does not yet exist. This study introduces a definition for Jitterbug-like linkages and two major assumptions and then focuses on the properties of homothetic linkages. (C) 2011 Elsevier Ltd. All rights reserved.